# SDR AALA202103159003

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,301 hours, 7,438 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61375
- Part serial: 613707884
- Condition: Defective
- Location: Rudder
- Part time: 19,301 hours, 7,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE, RUDDER HAD 2 SMALL UNCOMMANDED INPUTS THAT NOTICEABLY MOVED NOSE APPROXIMATELY 2-3 DEGREES WITHIN 1 SECOND. AUTO PILOT ON. REPLACED RUDDER TRIM ACTUATOR (10CC)AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-22-51.
